dc.contributor | Universidade Estadual de Campinas (UNICAMP) | |
dc.contributor | Universidade Estadual Paulista (Unesp) | |
dc.creator | Lun, Yen Chi | |
dc.creator | Rafaeli, Fernando Rodrigo [UNESP] | |
dc.date | 2015-03-18T15:56:41Z | |
dc.date | 2015-03-18T15:56:41Z | |
dc.date | 2014-11-01 | |
dc.date.accessioned | 2023-09-12T03:15:56Z | |
dc.date.available | 2023-09-12T03:15:56Z | |
dc.identifier | http://link.springer.com/article/10.1007%2Fs11075-013-9807-7 | |
dc.identifier | Numerical Algorithms. Dordrecht: Springer, v. 67, n. 3, p. 549-563, 2014. | |
dc.identifier | 1017-1398 | |
dc.identifier | http://hdl.handle.net/11449/117661 | |
dc.identifier | 10.1007/s11075-013-9807-7 | |
dc.identifier | WOS:000344598600005 | |
dc.identifier.uri | https://repositorioslatinoamericanos.uchile.cl/handle/2250/8767145 | |
dc.description | Let x(n,k)((alpha,beta)), k = 1, ... , n, be the zeros of Jacobi polynomials P-n((alpha,beta)) (x) arranged in decreasing order on (-1, 1), where alpha, beta > -1, and theta((alpha,beta))(n,k) = arccos x(n,k)((alpha,beta)). Gautschi, in a series of recent papers, conjectured that the inequalitiesn theta((alpha,beta))(n,k) < (n + 1)theta((alpha,beta))(n+1,k)and(n + (alpha + beta + 3)/2)theta((alpha,beta))(n+1,k) < (n + (alpha + beta + 1)/2)theta((alpha,beta))(n,k),hold for all n >= 1, k = 1, ... , n, and certain values of the parameters alpha and beta. We establish these conjectures for large domains of the (alpha, beta)-plane by using a Sturmian approach. | |
dc.description | Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) | |
dc.description | Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) | |
dc.description | Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) | |
dc.description | Univ Estadual Campinas UNICAMP, Sao Paulo, Brazil | |
dc.description | Univ Estadual Paulista UNESP, Sao Paulo, Brazil | |
dc.description | Univ Estadual Paulista UNESP, Sao Paulo, Brazil | |
dc.format | 549-563 | |
dc.language | eng | |
dc.publisher | Springer | |
dc.relation | Numerical Algorithms | |
dc.relation | 1.536 | |
dc.relation | 0,981 | |
dc.rights | Acesso restrito | |
dc.source | Web of Science | |
dc.subject | Gautschi's conjectures | |
dc.subject | Jacobi polynomials | |
dc.subject | Zeros | |
dc.subject | Inequalities | |
dc.title | Inequalities for zeros of Jacobi polynomials via Sturm's theorem: Gautschi's conjectures | |
dc.type | Artigo | |